Michigan Mathematical Journal

Local homology properties of boundaries of groups.

Mladen Bestvina

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 1 (1996), 123-139.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005393

Digital Object Identifier
doi:10.1307/mmj/1029005393

Mathematical Reviews number (MathSciNet)
MR1381603

Zentralblatt MATH identifier
0872.57005

Subjects
Primary: 57P10: Poincaré duality spaces
Secondary: 20J05: Homological methods in group theory 54C56: Shape theory [See also 55P55, 57N25] 57N25: Shapes [See also 54C56, 55P55, 55Q07]

Citation

Bestvina, Mladen. Local homology properties of boundaries of groups. Michigan Math. J. 43 (1996), no. 1, 123--139. doi:10.1307/mmj/1029005393. https://projecteuclid.org/euclid.mmj/1029005393


Export citation